Corrigendum to "Asymptotically almost automorphic functions of order $n$ and applications to dynamic equations on time scales, Nonlinear Studies, 23 (2016) (2), 305-322"

  • G. M. N'Gu\'er\'ekata
  • A. A. Milc\'e
  • J-C. Mado

Abstract

We fix in this short note a calculation error occurred in our paper in reference.

Published
Aug 27, 2017
How to Cite
N'GU\'ER\'EKATA, G. M.; A. MILC\'E, A.; MADO, J-C.. Corrigendum to "Asymptotically almost automorphic functions of order $n$ and applications to dynamic equations on time scales, Nonlinear Studies, 23 (2016) (2), 305-322". Nonlinear Studies, [S.l.], v. 24, n. 3, p. 713-714, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1562>. Date accessed: 19 oct. 2017.